American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42\\\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 105 found      Go to page: 1 2 3 4

[1] Barry Mazur. About Hermann Weyl’s “Ramifications, old and new, of the eigenvalue problem”. Bull. Amer. Math. Soc. 49 (2012) 325-326.
Abstract, references, and article information
View Article: PDF

[2] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information
View Article: PDF

[3] Barry Simon. OPUC on one foot. Bull. Amer. Math. Soc. 42 (2005) 431-460. MR 2163705.
Abstract, references, and article information
View Article: PDF

[4] Steve Smale and Ding-Xuan Zhou. Shannon sampling and function reconstruction from point values. Bull. Amer. Math. Soc. 41 (2004) 279-305. MR 2058288.
Abstract, references, and article information
View Article: PDF

[5] Ole Christensen. Frames, Riesz bases, and discrete Gabor/wavelet expansions. Bull. Amer. Math. Soc. 38 (2001) 273-291. MR 1824891.
Abstract, references, and article information
View Article: PDF

[6] Alan Edelman and Eric Kostlan. How many zeros of a random polynomial are real? . Bull. Amer. Math. Soc. 32 (1995) 1-37. MR 1290398.
Abstract, references, and article information
View Article: PDF

[7] Susan E. Kelly, Mark A. Kon and Louise A. Raphael. Pointwise convergence of wavelet expansions . Bull. Amer. Math. Soc. 30 (1994) 87-94. MR 1248218.
Abstract, references, and article information
View Article: PDF

[8] Palle E. T. Jorgensen and Steen Pedersen. Harmonic analysis of fractal measures induced by representations of a certain $C\sp *$-algebra . Bull. Amer. Math. Soc. 29 (1993) 228-234. MR 1215311.
Abstract, references, and article information
View Article: PDF

[9] Gilbert Strang. Wavelet transforms versus Fourier transforms . Bull. Amer. Math. Soc. 28 (1993) 288-305. MR 1191480.
Abstract, references, and article information
View Article: PDF

[10] Gerd Mockenhaupt. A restriction theorem for the Fourier transform. Bull. Amer. Math. Soc. 25 (1991) 31-36. MR 1091566.
Abstract, references, and article information
View Article: PDF

[11] Thierry Coquand and Gabriel Stolzenberg. The Wiener lemma and certain of its generalizations. Bull. Amer. Math. Soc. 24 (1991) 1-9. MR 1067573.
Abstract, references, and article information
View Article: PDF

[12] E. M. Stein and S. Wainger. Discrete analogues of singular Radon transforms. Bull. Amer. Math. Soc. 23 (1990) 537-544. MR 1056560.
Abstract, references, and article information
View Article: PDF

[13] A. Nagel, F. Ricci and E. M. Stein. Fundamental solutions and harmonic analysis on nilpotent groups. Bull. Amer. Math. Soc. 23 (1990) 139-144. MR 1026972.
Abstract, references, and article information
View Article: PDF

[14] William C. Connett and Alan L. Schwartz. Product formulas, hypergroups, and the Jacobi polynomials. Bull. Amer. Math. Soc. 22 (1990) 91-96. MR 1003862.
Abstract, references, and article information
View Article: PDF

[15] Stephen Semmes. Nonlinear Fourier analysis. Bull. Amer. Math. Soc. 20 (1989) 1-18. MR 959211.
Abstract, references, and article information
View Article: PDF

[16] Robert S. Strichartz. Besicovitch meets Wiener—Fourier expansions and fractal measures. Bull. Amer. Math. Soc. 20 (1989) 55-59. MR 948764.
Abstract, references, and article information
View Article: PDF

[17] Časlav V. Stanojević. Structure of Fourier and Fourier-Stieltjes coefficients of series with slowly varying convergence moduli. Bull. Amer. Math. Soc. 19 (1988) 283-286. MR 940488.
Abstract, references, and article information
View Article: PDF

[18] Juan Antonio Barceló and Antonio Juan Córdoba. Band-limited functions: $L^p $-convergence. Bull. Amer. Math. Soc. 18 (1988) 163-166. MR 929093.
Abstract, references, and article information
View Article: PDF

[19] David C. Ullrich. An extension of the Kahane-Khinchine inequality. Bull. Amer. Math. Soc. 18 (1988) 52-54. MR 919660.
Abstract, references, and article information
View Article: PDF

[20] Romuald Dąbrowski. On Fourier coefficients of a continuous periodic function of bounded entropy norm. Bull. Amer. Math. Soc. 18 (1988) 49-51. MR 919659.
Abstract, references, and article information
View Article: PDF

[21] Alexander Nagel, Jean-Pierre Rosay, Elias M. Stein and Stephen Wainger. Estimates for the Bergman and Szegö kernels in certain weakly pseudoconvex domains. Bull. Amer. Math. Soc. 18 (1988) 55-59. MR 919661.
Abstract, references, and article information
View Article: PDF

[22] Joaquim Bruna and Boris Korenblum. A note on Calderón-Zygmund singular integral convolution operators. Bull. Amer. Math. Soc. 16 (1987) 271-273. MR 876962.
Abstract, references, and article information
View Article: PDF

[23] Steven G. Krantz. Fatou theorems on domains in ${\mathbf{C}}^n$. Bull. Amer. Math. Soc. 16 (1987) 93-96. MR 866022.
Abstract, references, and article information
View Article: PDF

[24] H. J. Landau. Maximum entropy and the moment problem. Bull. Amer. Math. Soc. 16 (1987) 47-77. MR 866018.
Abstract, references, and article information
View Article: PDF

[25] D. S. Lubinsky, H. N. Mhaskar and E. B. Saff. Freud's conjecture for exponential weights. Bull. Amer. Math. Soc. 15 (1986) 217-221. MR 854558.
Abstract, references, and article information
View Article: PDF

[26] Anthony Carbery. An almost-orthogonality principle with applications to maximal functions associated to convex bodies. Bull. Amer. Math. Soc. 14 (1986) 269-273. MR 828824.
Abstract, references, and article information
View Article: PDF

[27] Y. Katznelson. Solution of a problem raised by Rubel. Bull. Amer. Math. Soc. 14 (1986) 261-262. MR 828822.
Abstract, references, and article information
View Article: PDF

[28] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information
View Article: PDF

[29] Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. Bull. Amer. Math. Soc. 12 (1985) 183-216. MR 776471.
Abstract, references, and article information
View Article: PDF

[30] Sun-Yung A. Chang and Robert Fefferman. Some recent developments in Fourier analysis and $H^p$-theory on product domains. Bull. Amer. Math. Soc. 12 (1985) 1-43. MR 766959.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 105 found      Go to page: 1 2 3 4